International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 2 | Views: 72 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 12 Issue 1, January 2023


Fixed Point Theorems for Expansion Mappings in Sequentially Complete Quasi-Gauge Function Space

A. S. Saluja [4]


Abstract: In this paper, some fixed point theorems for expansion mappings are proved in sequentially complete quasi-gauge function space generated by the family of pseudo metrics. Our results generalized many known results.


Keywords: Quasi-gauge function space, fixed Point, Expansion Mappings


Edition: Volume 12 Issue 1, January 2023,


Pages: 116 - 117


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top